Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Lung, stomach problem, smoker - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Lung and Chest disorders
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions

Doctor :   hi
Doctor :   How can i help you
User :   hi doctor
User :   hi doctor
Doctor :   Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status
User :   actually I smoke Cigarattes
Doctor :   Hello
Doctor :   ok
User :   yes sure
User :   i am 25 years old
Doctor :   How many cigarattes do you smoke
Doctor :   Per day
User :   5'11 height
User :   12-15
User :   for the last few days i have aproblem with my rght lung and connected stomach
Doctor :   ok
User :   it pains at times
Doctor :   Proceed
User :   not regularly
Doctor :   Do you have cough, breathlessness, chest pain
Doctor :   Did you take any medications for the same
User :   little bit of cough yes
Doctor :   It can be bronchitis
User :   no actually i daily run for aone 7 half km
Doctor :   Also called smoker's cough
User :   in the morining
User :   so what should I do now
User :   yes i am trying to do so
Doctor :   Since it can damage to your lung on long terms

Doctor :   Kindly visit a physician, get a chest x-ray done to know the cause
Question is related to
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor